# SDR IXXA2022091301

- Difficulty date: August 1, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 89,752 hours, 48,683 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Part number: 149T6920
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BODY HAS DELAMINATION
